MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD LATEX 2W 5-15ML; CATHETER, UROLOGICAL

TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD LATEX 2W 5-15ML; CATHETER, UROLOGICAL
Catalog Number 180705240
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "one actual sample was returned for investiga tion.The returned catheter was inflated with 15ml of water using a luer tip syringe.The balloons inflated without any difficulties.No latex particle or other foreign particle can be seen within the balloon or inflation eye.The inflation eye was normal, and no collapse of the inflation lumen observed.Leaving the inflated balloon for 30 minutes and it showed no sign of leak on any part of the catheter.Deflation of the balloon by connecting empty luer tip syringe barrel to the valve was smooth and completed.Non-deflation could be occurred due to several reasons such as it was being bent or kinked during the usage, improper fixation of syringe to the valve or excessive pressure applied during deflation process.Besides that, clamping with hard object, heavy encrustation of salt deposits and the use of inflating fluids such as non-sterile water or saline also may lead to such problem.Furthermore, the balloon with low fill volume than the recommended tends to have the problem.In a standard practice, an empty syringe without plunger is also recommended to be used to drain off the fluid by gravity and avoid creation of vacuum effect and ease deflation process.Based on the analysis carried out of the returned sample, the catheter was fully functional upon deflation test conducted.The balloon was able to inflate and deflate without any problem.Reviewing the manufacturing process, no potential cause could have contributed to the problem.The defect related to functionality of the product will be culled out during inspection.Since there was no product di s-functionality issue observed based on reported failure, therefore this complaint could not be confirmed.The returned complaint device meets manufacturing release specification was met.The complaint was not confirmed, and the root cause was not determined." teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that " balloom is crushing/pinching the foley".Additional information states that the catheter was removed urgently and replaced.The patient's current condition is reported as "good".

Brand Name
RUSCH GOLD LATEX 2W 5-15ML
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
taliah shabazz
3015 carrington mill blvd
morrisville 27560
MDR Report Key20138016
Report Number8040412-2024-00214
Device Sequence Number19639900
Product Code EZL
UDI-Device Identifier14026704302304
UDI-Public(01)14026704302304(11)221228(17)271128(10)KMA22M0334(21)
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number180705240
Device Lot NumberKMA22M0334
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown